Causes Of Sensory Neuropathy Symptoms
Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts
University of Minnesota, School of Medicine3TC (a component of Combivir) can cause peripheral neuropathy (drug related almost always involves the foot first-usually in a fairly symmetric manner). HIV can mimic that. Some vitamin deficiencies (i.e.vitamin B12) can cause neuropathy as can... Read more »
Is Complera causing symptoms of neuropathy or is it an effect from taking atripla for 6 years and coming off it?I'm having a huge problem here. I was diagnosed 7 years ago. About 5 months after my... Read more »
Read more »
Connect With Others
Posted by Anonymous, 2 RepliesHi.
I have been experiencing some strange and disturbing symptoms for 6+ weeks now and was hoping maybe someone could shed some light on whether or not this is possible neuropathy and if so whether this type of PN is ever seen in recently infected... Read more »
Posted by Anonymous, 3 RepliesHi. I was wondering if anyone could help me a few questions I have about PN.
I am experiencing muscle twitches, pretty much anywhere. It hits for a few seconds and will turn up somewhere else minutes/hours down the track. I went to the doctor... Read more »
Posted by tol85, 1 ReplyMy question is, Has anyone had symptoms of neuropahty, then have tested negative and suddenly all symptoms are gone? I've been told that Neuropathy is something usually found in the latter part of HIV or AIDS. Usually cause by certain mediactions.... Read more »
Posted by billc, 1 ReplyAfter a high risk encounter I had seven months ago I have developed a burning in my face that comes and goes. It is mostly isolated to the left forehead, but travels down around my eye. It comes and goes. It this neuropathy??
If not then... Read more »
Guides for People With HIV